# SDR SIMA200209405

- Difficulty date: March 21, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: S5387500001200
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP8 INSPECTION, AFT AVIONICS COMPARTMENT DOOR HAS CORROSION AROUND CIRCUMFERENCE.  REPLACED AFT AVIONICS COMPARTMENT DOOR IAW ATR 42 STANDARD PRACTICES MM 20-21-12.  (M)
